# SDR SWAA2023070355653

- Difficulty date: June 4, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,836 hours, 28,617 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661BB HOLES AT RT WING 2023-360325<[01] TOOL USED: CALIPER: P/N:500-464 S/N:B17030933 DUE DATE:17-OCT-23;[02] TOOL USED: HOT BONDER PN: HCS9200B-AV; SN: 18185733; DUE DATE: 23-JAN-24.;[03] TOOL USED SCALE P/N: SPX621 S/N: 8340225484 DUE DATE: 20-JUL-23;[04] TOOL USED: HOTBONDER: P/N: HCS9200B-AV S/N:18196021 DUE DATE:24-JAN-24;[05] TOOL USED SCALE P/N: SPX621 S/N: 8340225484 DUE DATE: 20-JUL-23;[06] TOOL USED: MULTIMETER PN: FLUKE 87; S/N: 44560136; DUE DATE: 07-MAR-24;[07] REPAIRED ACCESS PANEL 661BB AT RT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW;[08] STEP 7 VERIFIED AND CORRECTIVE ACTION COMPLETED : REPAIRED ACCESS PANEL 661BB AT RT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW .
